# SDR SWIA201232445

- Difficulty date: December 20, 2012
- Submitted: December 28, 2012
- Operation: Air carrier
- Aircraft: N236SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120312
- Aircraft time: 36,786 hours, 48,320 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLOOR LEVEL EMERGENCY EXIT SIGN AT ROW 6 IS BROKEN.  (FLT 7390)  REPLACED RIGHT FLOOR LEVEL EMERGENCY EXIT SIGN AT ROW 6.
